# SDR SWAA112976

- Difficulty date: April 18, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 7,837 hours, 4,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT SIGN BROKEN AT AFT CABIN.  REMOVED AND REPLACED SIGN ASSY PER MM.
